MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE; STATLOCK

C.R. BARD, INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE; STATLOCK
Catalog Number FOL0101
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device was not returned.
 
Event or Problem Description
Critical care nurses reported that urinary meatus injury was a device use related complication that resulted in patient injury requiring medical or surgical intervention - intervention not specified.It was unknown what medical intervention was provided for urinary meatus injury.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
Critical care nurses reported that urinary meatus injury was a device use related complication that resulted in patient injury requiring medical or surgical intervention - intervention not specified in relation to product fol0100- sl foley swivel silicone folyadltw/pershforltxcathsl foley swivel siliconestatlock.Per additional information from ucc received on 07feb2024, upon receipt of the final dataset for the statlock foley stabilization device.Previously had fol0100 as the product code.This should have been fol0101 and has been updated in the forms attached.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a duplicate of an event previously reported.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
CATHETER STABILIZATION DEVICE
Common Device Name
STATLOCK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18658104
Report Number1018233-2024-00541
Device Sequence Number15252668
Product Code EYJ
UDI-Device Identifier00801741076091
UDI-Public(01)00801741076091
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFOL0101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer02/07/2024
03/03/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date02/28/2024
03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown